Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

April 10, 2015Taylor County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 10, 2015, 2:49 PM EDT for Taylor County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 2:49 PM EDT (18:49 UTC)
Expired
Apr 10, 2015, 3:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Taylor County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WWUS82 KFFC 101849
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI APR 10 2015
 
GAZ080-101915-
TAYLOR GA-
249 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 315 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 30 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THIS 
STORM AS THIS STORM MOVES ACROSS TAYLOR COUNTY THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...REYNOLDS...POTTERVILLE AND FICKLING MILL. 

LAT...LON 3250 8430 3268 8428 3268 8410 3264 8408
      3263 8406 3263 8407 3258 8407 3256 8405
      3255 8402 3253 8400 3253 8405 3252 8401
      3250 8402 3250 8403 3251 8403 3252 8405
      3251 8411 3249 8414
TIME...MOT...LOC 1848Z 273DEG 25KT 3259 8420 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 2:45 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 10, 2:45 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI APR 10 2015

.PREV DISCUSSION... /ISSUED 417 AM EDT FRI APR 10 2015/

SHORT TERM /TODAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT
APPROACHING NORTHWEST GA WILL SPREAD ACROSS THE FORECAST AREA TODAY.
 HIRES MODELS IN PRETTY GOOD AGREEMENT AS FAR AS TIMING THE
FRONT/THUNDERSTORMS ACROSS THE FORECAST AREA.  SHOWERS AND
THUNDERSTORMS WILL MOVE INTO THE NORTHWEST CORNER BETWEEN 6-8AM...
AND PUSH TO THE SOUTHEAST WITH THE FRONT STALLING OVER PORTIONS OF
SOUTH GEORGIA.  FRONT WILL BE CLOSE ENOUGH TO KEEP SMALL CHANCE POPS
IN OVER FAR SOUTHERN PORTIONS OF FORECAST AREA THROUGH SATURDAY.

SHEAR CONTINUES TO BE LACKING AS THE FRONT/STORMS MOVE INTO
NORTHWEST GA THIS MORNING.  SPC HAS A MARGINAL TO SLIGHT RISK OUT
FOR MUCH OF THE FORECAST AREA...AND MLCAPE BY THIS AFTERNOON IS IN
THE 1500-2000 J/KG RANGE ALONG AND SOUTH OF A FRANKLIN TO LOGANVILLE
TO DANIELSVILLE LINE...WHERE THE BEST THREAT OF MAINLY ISOLATED
SEVERE IS POSSIBLE.  DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREAT WITH ANY SEVERE STORMS.

TEMPERATURES THIS MORNING WILL START OFF ON THE WARM SIDE...ATL/AHN
AND MCN CONTINUE TO LOOK LIKE THEY MAY BREAK RECORD WARM MINIMUM
TEMPERATURES /SEE THE CLIMATE SECTION BELOW FOR REFERENCE/.  COLDER
AIR FILTERS IN BEHIND THE FRONT WITH AFTERNOON HIGHS IN THE MID 70S
NORTH TO MID 80S ACROSS CENTRAL GA. TEMPERATURES ON SATURDAY WILL
BE CLOSER TO SEASONAL NORMALS AND GUIDANCE TEMPERATURES ARE
GENERALLY IN LINE.

ATWELL

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS IN GOOD AGREEMENT THROUGH TUESDAY WITH THE FIRST OF SEVERAL
SHORT WAVES THAT WILL MOVE ACROSS THE CWA DURING THE LONG TERM.
HAVE GONE WITH LIKELY POPS MONDAY THROUGH TUESDAY AS BOTH THE
GFS/ECMWF HAVE BEEN CONSISTENT WITH BRINGING MOISTURE ACROSS THE
CWA. AFTER TUESDAY MODELS BECOME LESS AGREEABLE WITH TIMING OF THE
SHORT WAVES. HAVE THEREFORE BROADBRUSHED POPS AFTER TUESDAY.

17

CLIMATE...

RECORDS FOR 04-10
              MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      89 2001     47 2003     65 1999     30 1960
                                                    1916
   KATL      89 1995     43 1918     66 1999     32 1938
                                                    1892
   KCSG      88 2001     48 2003     71 1999     35 1974
                1995        1989
                1965
   KMCN      90 2001     48 1928     68 1999     31 1916
                1908                    1922

&&

.AVIATION...
18Z UPDATE...

WIDE MIXTURE OF IFR TO VFR CONDITIONS CONTINUE ACROSS THE FORECAST
AREA AT THIS TIME. I EXPECT MVFR CONDITIONS TO PREDOMINATE THROUGH
AROUND 02-06Z ACROSS THE NORTH AND THROUGH 12Z ACROSS THE SOUTH. VFR
CONDITIONS EXPECTED AT ALL LOCATIONS BY 12-14Z SATURDAY. SCATTERED
SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS THROUGH 00Z ACROSS
THE NORTH WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGH 04Z ACROSS THE SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS ARE
LIKELY TO LINGER ACROSS THE EXTREME SOUTHERN END OF THE FORECAST
AREA PAST 12Z. SOUTHWEST TO WEST WINDS 6-12KTS...BECOMING MORE
NORTHWESTERLY BY 00Z. WIND SPEEDS DIMINISH SOME OVERNIGHT...BECOMING
GENERALLY 6KT OR LESS MOST AREAS.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ALL ELEMENTS THROUGH TONIGHT.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  56  77  52 /  70  30  10   5
ATLANTA         77  54  76  58 /  80  20  10  10
BLAIRSVILLE     71  46  72  48 /  90  20  10   5
CARTERSVILLE    76  50  75  51 /  90  20  10   5
COLUMBUS        82  62  79  60 /  70  60  10   5
GAINESVILLE     77  53  75  54 /  90  20  10   5
MACON           84  61  79  56 /  60  60  10   5
ROME            76  49  75  48 / 100  20  10   5
PEACHTREE CITY  78  54  77  52 /  70  30  10   5
VIDALIA         87  66  79  61 /  50  60  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....17
AVIATION...ATWELL
Hazardous weather outlook, Apr 10, 12:23 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EDT FRI APR 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1223 PM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS CENTRAL AND PARTS OF
NORTH GEORGIA THIS AFTERNOON AND EVENING.

SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS NORTH AND PARTS
OF CENTRAL GEORGIA AHEAD OF A COLD FRONT AND WILL SPREAD ACROSS THE
REMAINDER OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF
THESE STORMS COULD BE SEVERE THIS AFTERNOON AND INTO THIS EVENING
WITH LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY AREA FOR
SEVERE STORMS WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM
LAGRANGE TO ATHENS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY
AND SUNDAY. THIS CHANCE WILL SPREAD ACROSS NORTH AND CENTRAL
GEORGIA SUNDAY NIGHT AND CONTINUE EACH DAY THROUGH THURSDAY AS SEVERAL
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 10, 12:10 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 PM EDT FRI APR 10 2015

GAZ066-101645-
TROUP GA-
1210 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 1245 PM EDT...

AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST POINT...OR NEAR LANETT...MOVING EAST AT
40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM... AND SMALL HAIL IS
POSSIBLE AS THIS STORM MOVES ACROSS MAINLY SOUTH AND CENTRAL TROUP
COUNTY THROUGH 1245 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LAGRANGE...WEST POINT...MOUNTVILLE...BAUGHS CROSSROADS...LOUISE...
CANNONVILLE...BIG SPRINGS...SMITHS CROSSROAD...LONG CANE AND JONES
CROSSROADS.

LAT...LON 3316 8486 3287 8486 3287 8518 3296 8520
TIME...MOT...LOC 1609Z 248DEG 36KT 3291 8511
Special weather statement, Apr 10, 12:38 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EDT FRI APR 10 2015

GAZ078-101715-
HARRIS GA-
1238 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HARRIS COUNTY UNTIL 115 PM EDT...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF HAMILTON...AND MOVING
EAST AT 25 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE WITH
THIS STORM AS THIS STORM MOVES ACROSS MAINLY NORTH AND CENTRAL
HARRIS COUNTY THROUGH 115 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...PINE MOUNTAIN-CALLAWAY
GARDENS...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...JONES
CROSSROADS AND WHITESVILLE-PINE LAKE.

LAT...LON 3287 8506 3287 8475 3286 8475 3284 8470
      3283 8469 3274 8469 3273 8468 3270 8470
      3269 8470 3269 8469 3263 8469 3274 8509
TIME...MOT...LOC 1637Z 280DEG 21KT 3282 8499
Special weather statement, Apr 10, 1:12 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EDT FRI APR 10 2015

GAZ079-101815-
TALBOT GA-
112 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT COUNTY UNTIL 215 PM EDT...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS... EXTENDING FROM NEAR WARM SPRINGS TO
NEAR HAMILTON TO ABOUT 7 MILES WEST OF WAVERLY HALL...AND MOVING
EAST AT 20 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE AS
THESE STORMS MOVE ACROSS TALBOT COUNTY THROUGH 215 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TALBOTTON...MANCHESTER...WOODLAND...JUNCTION CITY...GENEVA...
PRATTSBURG...BALDWINVILLE...PLEASANT HILL...BAUGHVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...BIG LAZER CREEK WMA AND FLINT HILL.

LAT...LON 3273 8468 3284 8470 3285 8457 3288 8450
      3288 8448 3286 8449 3285 8447 3283 8445
      3284 8442 3279 8439 3277 8436 3277 8434
      3268 8436 3264 8438 3261 8441 3256 8441
      3255 8449 3256 8469 3270 8470
TIME...MOT...LOC 1711Z 286DEG 19KT 3286 8475 3275 8479 3266 8488
Special weather statement, Apr 10, 2:15 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT FRI APR 10 2015

GAZ090-091-101915-
MARION GA-CHATTAHOOCHEE GA-
215 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN MARION AND CHATTAHOOCHEE COUNTIES UNTIL 315 PM EDT...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GENEVA
TO NEAR CUSSETA...AND MOVING EAST AT 25 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY...AND SMALL HAIL IS POSSIBLE WITH
THIS STORM AS THIS STORM MOVES ACROSS MARION AND CHATTAHOOCHEE
COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CUSSETA...BRANTLEY...EELBECK/WEST FORT BENNING...RENFROE...MANTA...
OAKLAND...ZELLOBEE...MARION ESTATES...CHRISTOPHER AND JAMESTOWN/SOUTH
FORT BENNING.

LAT...LON 3223 8492 3225 8492 3226 8489 3230 8495
      3242 8481 3242 8477 3247 8474 3252 8468
      3253 8465 3252 8458 3255 8455 3254 8451
      3256 8449 3256 8445 3254 8445 3250 8443
      3222 8462 3223 8480
TIME...MOT...LOC 1814Z 258DEG 23KT 3253 8461 3233 8484
Special weather statement, Apr 10, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI APR 10 2015

GAZ080-101915-
TAYLOR GA-
249 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 315 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 30 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THIS
STORM AS THIS STORM MOVES ACROSS TAYLOR COUNTY THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...REYNOLDS...POTTERVILLE AND FICKLING MILL.

LAT...LON 3250 8430 3268 8428 3268 8410 3264 8408
      3263 8406 3263 8407 3258 8407 3256 8405
      3255 8402 3253 8400 3253 8405 3252 8401
      3250 8402 3250 8403 3251 8403 3252 8405
      3251 8411 3249 8414
TIME...MOT...LOC 1848Z 273DEG 25KT 3259 8420

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:21 AM EDTSpecial Weather StatementFFCDade39 min
Apr 10, 5:48 AM EDTSpecial Weather StatementFFCCatoosa, Walker42 min
Apr 10, 8:08 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon52 min
Apr 10, 12:10 PM EDTSpecial Weather StatementFFCTroup35 min
Apr 10, 12:38 PM EDTSpecial Weather StatementFFCHarris37 min
Apr 10, 1:12 PM EDTSpecial Weather StatementFFCTalbot63 min
Apr 10, 2:06 PM EDTSevere Thunderstorm WarningFFCPeach, Talbot, Taylor39 min
Apr 10, 2:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion60 min
Apr 10, 2:58 PM EDTSpecial Weather StatementFFCPeach32 min
Apr 10, 3:14 PM EDTSpecial Weather StatementFFCStewart61 min
Apr 10, 3:33 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach57 min
Apr 10, 4:01 PM EDTSpecial Weather StatementFFCWebster29 min
Apr 10, 4:24 PM EDTSpecial Weather StatementFFCTwiggs51 min
Apr 10, 4:29 PM EDTSpecial Weather StatementFFCSumter61 min
Apr 10, 5:06 PM EDTSpecial Weather StatementFFCHarris54 min
Apr 10, 5:24 PM EDTSpecial Weather StatementFFCDooly66 min
Apr 10, 5:29 PM EDTSpecial Weather StatementFFCFulton31 min
Apr 10, 5:47 PM EDTSpecial Weather StatementFFCGwinnett28 min
Apr 10, 6:04 PM EDTSpecial Weather StatementFFCDeKalb, Fulton26 min
Apr 10, 6:07 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett38 min
Apr 10, 6:20 PM EDTSpecial Weather StatementFFCDodge, Wilcox40 min
Apr 10, 6:43 PM EDTSpecial Weather StatementFFCDeKalb62 min
Apr 10, 6:45 PM EDTSpecial Weather StatementFFCWalton30 min
Apr 10, 6:49 PM EDTSpecial Weather StatementFFCLaurens41 min
Apr 10, 7:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Apr 10, 7:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Apr 10, 7:17 PM EDTSpecial Weather StatementFFCWalton28 min
Apr 10, 7:39 PM EDTSpecial Weather StatementFFCClayton21 min
Apr 10, 7:41 PM EDTSpecial Weather StatementFFCClayton19 min
Apr 10, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.